# SDR DXTA200300103

- Difficulty date: August 22, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N933QS
- Make and model: Cessna 750
- Aircraft serial: 7500133
- Aircraft time: 2,458 hours, 1,570 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Controller
- Part number: 7011702929
- Part serial: 02071253
- Condition: Failed
- Location: Flt Control
- Part time: 739 hours, 441 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AT APPROX 13000 FT, (FGC A FAIL) MESSAGE ON EICAS, FOLLOWED SHORTLY AFTER BY SMOKE ODOR AND (TRIM SW FAIL L) ON EICAS. EVENT BUTTON WAS CYCLED.  TROUBLESHOT AND FOUND THE F/O’S FLIGHT GUIDANCE CONTROLLER GC-810 FAILED. REMOVED AND REPLACED F/O CONTROLLER AND OPS CHECKED GOOD IAW CE750 CHAPTER 22-10-03 AND 22-10-00.
